# SDR REXA2017110201173

- Difficulty date: November 2, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 22,405 hours, 14,538 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: MS1410210
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER LOWER HINGE BEARING HAS EXCESSIVE PLAY.  REMOVED AND INSTALLED A NEW BEARING IAW CMM 55-41-27, AND SRM 51-42-21.
